# SDR UALA2012032701935

- Difficulty date: March 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 42,235 hours, 5,142 cycles
- Engine: Pwa PW40903
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, FUEL DIFFERENTIAL PRESSURE SWITCH CONNECTOR, BACKSHELL IS LOOSE.  *SUPPLEMENTAL DATA UPDATE*  RE-SECURED CONNECTOR.
